Burning Skin Sensations & Tingling Remedy
I am 58 years old and for the past 4 years I have been suffering from this awaful painful sensation of my skin feeling burnt. Rather like severe sunburn. I also have these tingling feeling in my legs (I describe it as if I have lemonade fizzing inside them.
The problem is no one knows what is causing these symtpoms. It has been suggested that it is due to me having had chemotherapy 16 years ago. The dermatologist said he thought it was down to the myloprolofic discorder I have (high'ish platelet count). The blood consultant said it was nothing to do with my blood. The neurologist said she had no idea as all the reflex tests and nerve conduction tests were ok.
My GP said she thought it was menopausal but wasn't sure either. I would like to give bioidentical Progesterone a try but am unsure:-(
These symptoms start within 20 mins of me waking up properly and only stop when I get on the move. I try to keep active all day long so as to avoid this painful feeling. But, with 10 mins of me sitting on the sofa, the legs start to "fizz & tingle" then shortly after that the burning starts. Sometimes it can start to feel as if I have a cold draft blowing across me and then it turns to the burning. I get it on my chin, part of my chest, both arms and both legs.
My GP put me on Lyrica
(Pregabalin) but it has made no difference so I am cutting it down at the moment. I have been hypothyroid for the past 30 years but my TSH is fine (1.17)I take 125mcgs Levothyroxine (used to be called Thyroxine ) I sometimes wonder if it has been caused by the change from Thyroxine to Levothyroxine about the same time my burning all started.
I had been on a mixture of Diaepam, Zopiclone, Buspar, Citalopram until I changed GP's who discovered I was not suffering from anxiety but was taking too much Levothyroxine therefore making me present with "anxiety" symptoms. I stopped all the medications and hey ho the burning started and has never stopped.
I am now wondering if in fact I am menopausal. I have been "Drug free" for 3 years now apart from those I must take i.e Levothyroxine, 75mg aspirin, Half Inderal (beta blocker) I do take 450mg Magnesium (in the hope it would stop the fizzing) I have also just recently started Multi Vitamin with the B's but was also thinking about adding B12 as extra.
What would you think??? Should I try the Bioidentical hormone?? Would you think Progesterone would be the one to try??? And finally would it be ok to add the B12??
Plus one last thing..... my hair has gone very thin and I used to have really thick hair. I have also lost my "body hair" if you know what I mean.
I look forward to your responce.
My e-mail is firstname.lastname@example.org.